RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2015, Volume 56, Number 5, Pages 1142–1153 (Mi smj2703)  

Ricci flow on contact manifolds

V. Pirhadi, A. Razavi

Department of Pure Mathematics, Faculty of Mathematics and Computer Science, Amirkabir University of Technology, Tehran, Iran

Abstract: This paper is devoted to Ricci flow on contact manifolds. We define the contact curvature flow and establish a short time existence. Meanwhile, we study a contact Ricci soliton and prove that every solution of the unnormalized contact curvature flow is a selfsimilar solution corresponding to a contact Ricci soliton which is a steady soliton. Finally we show that a time dependent family of contact Einstein, Sasakian, $\mathrm K$-contact, or $\eta$-Einstein $1$-forms $\eta_t$ is a solution of the normalized contact curvature flow if it is a conformal variation of an initial $1$-form $\eta_0$.

Keywords: contact manifold, Einstein manifold, Ricci flow, Ricci soliton.

DOI: https://doi.org/10.17377/smzh.2015.56.513

Full text: PDF file (316 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2015, 56:5, 912–921

Bibliographic databases:

UDC: 514.763
Received: 22.07.2014

Citation: V. Pirhadi, A. Razavi, “Ricci flow on contact manifolds”, Sibirsk. Mat. Zh., 56:5 (2015), 1142–1153; Siberian Math. J., 56:5 (2015), 912–921

Citation in format AMSBIB
\Bibitem{PirRaz15}
\by V.~Pirhadi, A.~Razavi
\paper Ricci flow on contact manifolds
\jour Sibirsk. Mat. Zh.
\yr 2015
\vol 56
\issue 5
\pages 1142--1153
\mathnet{http://mi.mathnet.ru/smj2703}
\crossref{https://doi.org/10.17377/smzh.2015.56.513}
\elib{http://elibrary.ru/item.asp?id=24817502}
\transl
\jour Siberian Math. J.
\yr 2015
\vol 56
\issue 5
\pages 912--921
\crossref{https://doi.org/10.1134/S0037446615050134}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000363722400013}
\elib{http://elibrary.ru/item.asp?id=25203627}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944874279}


Linking options:
  • http://mi.mathnet.ru/eng/smj2703
  • http://mi.mathnet.ru/eng/smj/v56/i5/p1142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:243
    Full text:94
    References:51
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020